MolluscaBase source request

You have requested access to download the full text of the source (ID: 340182):
Klishko O.K., Lopes-Lima M., Froufe E., Bogan A.E. (2019). Solution of taxonomic status of Unio mongolicus Middendorff, 1851 (Bivalvia: Unionidae) from the type locality in Transbaikalia and history of its taxonomy. Ruthenica: The Russian Malacological Journal. 29(1): 55-70.



Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-09-22 20:59:27+02:00 · Contact: Data Management Team